Product features

  • Effective pain relief
  • 200mg of ibuprofen
  • Easy to swallow caplets

Product description

For the relief of headaches, backaches, rheumatic and muscular pain.

LloydsPharmacy ibuprofen 200mg have been designed for the relief of backache, neuralgia, migraine, headache, dental pain, period pains, muscular pain, feverishness, rheumatic pain, symptoms of cold and influenza.

Features of LloydsPharmacy ibuprofen caplets 200mg 

  • For relief of mild to moderate pain
  • For backache, neuralgia, migraines and Headaches
  • Suitable for children aged 12 years and older
  • Specifications

    • 12 caplets
    • 24 caplets
    • 48 caplets
    • 96 caplets
  • Suitable for

    • Ages 12 years and older
  • Warnings and cautions

    • Always read the label
    • Keep out of sight and reach of children
    • Do not use after the expiry date on the carton
    • Do not exceed the stated dose
    • Please read the enclosed leaflet carefully before taking the caplets
    • If symptoms persist for more than 3 days consult your doctor
    • Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen or any other ingredient of the product aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Are in the last 3 months of pregnancy
    • Speak to a pharmacist or your doctor before taking if you: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, are a smoker, are pregnant
    • Do not give to children under 12 years of age
    • Do not take more than 6 caplets in 24 hours
    • Do not store above 25°C
    • Store in the original package
  • How to use

    1. For Oral use. The caplets should be swallowed with a drink of water, preferably with or after food.
    2. Take one or two caplets every 4 hours, if you need to, up to 3 times in 24 hours.
  • Ingredients

    Each coated tablet contains Ibuprofen 200 mg. Also contains Lactose and Sucrose (see leaflet for further information).

  • Delivery and returns

    Click & Collect

    Free on all orders 
    Delivered in one working day if ordered before 6pm Monday - 6pm Thursday
    Delivered the following working Tuesday if ordered after 6pm Thursday - 6pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.

    Standard delivery

    Free on orders over £25
    £2.95 for orders up to £25
    Delivered in 3-5 working days

    Next day delivery

    £5.99
    Delivered next working day if ordered before 6pm Monday - 6pm Thursday
    Delivered on Saturday if ordered after 6pm Thursday - 6pm Friday
    Delivered Tuesday if ordered after 6pm Friday - Sunday

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here